U.S. doctors online nowAsk doctors free
Sri Lanka
A 33-year-old male asked:

my doctor gave me rosvastatin - calcium to reduce cholestrol, but i have fatty liver with sgpt 139. will this make worst?

1 doctor answer2 doctors weighed in
Dr. Michael Perez
Internal Medicine 37 years experience
Maybe not : The statins can make liver enzymes rise but a low elevation is ok and is not a reason to stop the med. Fatty liver may improve with cholesterol lowering med, or at least may not get worse. You have to monitor liver tests while on Rosuvastatin to ensure they don't get worse but i would try it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Nov 27, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.